Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 59, NWS North Platte, NE

June 5, 2009Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2009, 11:20 PM CDT for Custer County, Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2009, 11:20 PM CDT (04:20 UTC)
Expired
Jun 6, 2009, 12:15 AM CDT
In force
55 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Custer County, NE

The radar

The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2392 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 060420
SVRLBF
NEC041-060515-
/O.NEW.KLBF.SV.W.0059.090606T0420Z-090606T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT FRI JUN 5 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUSTER COUNTY IN CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BROKEN BOW...

* UNTIL 1215 AM CDT

* AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM GATES TO 12 MILES SOUTH OF CALLAWAY...OR ALONG
  A LINE EXTENDING FROM 14 MILES SOUTHWEST OF TAYLOR TO 23 MILES
  SOUTHEAST OF ARNOLD...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BROKEN BOW BY 1135 PM CDT...
  PRESSEY STATE WILDLIFE MANAGEMENT AREA...SARGENT AND OCONTO BY 1140
  PM CDT...
  WEISSERT AND BERWYN BY 1150 PM CDT...
  WESTERVILLE BY MIDNIGHT CDT...
  COMSTOCK BY 1205 AM CDT...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND ANSLEY BY
  1210 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS SEVERE THUNDERSTORM WARNING REPLACES THE PREVIOUS TWO WARNINGS 
FOR CUSTER COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

&&

LAT...LON 4106 9927 4104 10012 4174 9983 4172 9920
      4142 9920 4141 9919
TIME...MOT...LOC 0419Z 271DEG 25KT 4165 9958 4113 9998

$$

BUTTLER
3 follow-up statements
000 
WWUS53 KLBF 060429
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT FRI JUN 5 2009

NEC041-060515-
/O.CON.KLBF.SV.W.0059.000000T0000Z-090606T0515Z/
CUSTER NE-
1129 PM CDT FRI JUN 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR CUSTER COUNTY...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF SARGENT TO 8
MILES WEST OF OCONTO...OR ALONG A LINE EXTENDING FROM 11 MILES
SOUTHWEST OF TAYLOR TO 24 MILES SOUTHWEST OF BROKEN BOW...MOVING EAST
AT 30 MPH.

ANOTHER SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF ANSLEY 
MOVING EAST AT 30 MPH. THIS STORM WAS CAPABLE OF PRODUCING HAIL UP 
TO HALF DOLLAR SIZED. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  BROKEN BOW BY 1135 PM CDT...
  SARGENT...HIGHWAY 183 MILE MARKER 120 AND OCONTO BY 1140 PM CDT...
  PRESSEY STATE WILDLIFE MANAGEMENT AREA BY 1145 PM CDT...
  WEISSERT AND BERWYN BY 1150 PM CDT...
  WESTERVILLE BY MIDNIGHT CDT...
  COMSTOCK BY 1205 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

&&

LAT...LON 4106 9927 4104 10012 4174 9983 4172 9920
      4142 9920 4141 9919
TIME...MOT...LOC 0427Z 271DEG 25KT 4164 9951 4113 9991

$$

BUTTLER
000 
WWUS53 KLBF 060451
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 PM CDT FRI JUN 5 2009

NEC041-060515-
/O.CON.KLBF.SV.W.0059.000000T0000Z-090606T0515Z/
CUSTER NE-
1151 PM CDT FRI JUN 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR CUSTER COUNTY...

AT 1150 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SARGENT
TO 9 MILES SOUTHEAST OF PRESSEY STATE WILDLIFE MANAGEMENT AREA...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF TAYLOR TO 20 MILES SOUTH
OF BROKEN BOW...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTERVILLE BY MIDNIGHT CDT...
  HIGHWAY 92 MILE MARKER 300 AND ANSLEY BY 1205 AM CDT...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...INTERSECTION
  OF HIGHWAY 183 AND CUMRO ROAD...HIGHWAY 183 MILE MARKER 80 AND
  COMSTOCK BY 1210 AM CDT...
  MASON CITY BY 1215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

&&

LAT...LON 4106 9927 4104 10012 4174 9983 4172 9920
      4142 9920 4141 9919
TIME...MOT...LOC 0451Z 271DEG 25KT 4164 9938 4112 9957

$$

BUTTLER
000 
WWUS53 KLBF 060516
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1216 AM CDT SAT JUN 6 2009

NEC041-060526-
/O.EXP.KLBF.SV.W.0059.000000T0000Z-090606T0515Z/
CUSTER NE-
1216 AM CDT SAT JUN 6 2009

...THE SEVERE THUNDERSTORM WARNING FOR CUSTER COUNTY HAS EXPIRED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4106 9927 4104 10012 4174 9983 4172 9920
      4142 9920 4141 9919
TIME...MOT...LOC 0451Z 271DEG 25KT 4164 9938 4112 9958

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:45 PM CDT, 7 hours 35 minutes earlier.

Area forecast discussion, Jun 5, 3:45 PM CDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT FRI JUN 5 2009

A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS...

.SYNOPSIS...
UPPER LOW LOCATED IN WRN NEVADA WITH AN UPPER RIDGE DOWNSTREAM WITH
AXIS EXTENDING NORTH THROUGH CO AND WY. AMPLE SUBTROPICAL MOISTURE
ACROSS THE CENTRAL ROCKIES. U/A LBF SOUNDING RELEASED AT 18Z SHOWS
WELL MIXED WITH CAPES NEAR 1900 J/KG. PW VALUE OF 1.02 INCHES. FAST
WESTERLIES ABOVE 700 MB. SFC LOW ANALYZED IN SWRN WY WITH WM
FRONT/DRYLINE EXTENDING FROM NEAR LARAMIE TO DENVER AND COLORADO
SPRINGS. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING
60.

.SHORT TERM DISCUSSION (TONIGHT THROUGH MONDAY)...

TONIGHT...AN ENHANCED SEVERE THREAT THIS EVENING FOR AREAS WEST OF
ELLSWORTH THROUGH TRYON THROUGH NORTH PLATTE AND STOCKVILLE. LATEST
RUC13 INDICATES 0-6KM SHEAR OF 50-55 KTS ACROSS THE WEST WITH TSTMS
DEVELOPING NEAR 22Z FROM NWRN PNHDL SOUTHEAST TO JUST WEST OF IML
WITH AVBL SB CAPES OF 2500-3500 J/KG. STORM MOTION IS EAST AT 15
KTS. FAVORABLE FOR ISOLATED SUPERCELL STRUCTURES AND RIGHT TURNING
CELLS. SEVERE THREAT SHOULD BEGIN NEAR 23Z IN FAR WRN COUNTIES AND
TIL MIDNIGHT FOR AREAS AS FAR EAST AS AINSWORTH AND BROKEN BOW.
STORMS AFTER MIDNIGHT SHOULD SOON END ACROSS THE SOUTHWEST.

SATURDAY/SATURDAY NIGHT...SUBSIDENCE SHOULD BE RATHER EFFECTIVE
THROUGH MOST OF THE DAY AS SFC LOW SAGS FURTHER SOUTH. COOLER AIR
WILL BE DRAWN IN ACROSS THE NCTRL. HIGHS TO CONTRAST FROM NEAR 64
VTN/ANW AND ONL TO THE LOWER 80S LBF/OGA/IML. STRATUS WILL REMAIN
POSSIBLE THROUGHOUT THE DAY ACROSS NRN PORTIONS OF NCTRL AS
WEST/SOUTHWEST CLEAR OUT BY LATE MORNING. A CAPPING INVERSION WILL
LIMIT SFC BASES STORM MOST AREAS EXCEPT THE SOUTHWEST...THEN
OVERNIGHT LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. THESE
STORMS SHOULD DIMINISH OR END AFTER MIDNIGHT IN THE SOUTHWEST. 0-6KM
SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. ONLY EXTREME EAST IS
OUTLOOKED FOR A SLIGHT RISK OF SVR IN CLOSER PROXIMITY TO SFC FRONT
ACROSS SCTRL AND SERN NEBR.

SUNDAY...LOOKS TO BE COOLER YET FROM NEAR 60 NCTRL TO LOWER 70S
SOUTHWEST. FRONT WILL SAG FURTHER SOUTH INTO KS. BEST COVERAGE OF
SHOWERS AND STORMS SHOULD SHAPE UP FOR SUNDAY NIGHT WITH APPROACH OF
MAIN UPPER LOW/TROUGH...AS UPPER FLOW FROM THE SW TO AID IN TSTM
DEVELOPMENT OVERNIGHT. SEVERE RISK REMAINS POSSIBLE...ALTHOUGH MOST
OF THE STRONGER STORMS SHOULD ONLY APPROACH MARGINALLY SEVERE LIMITS
FOR HAIL.

.LONG TERM DISCUSSION (TUESDAY THROUGH FRIDAY)...
PERSISTENT FAST FLOW ACROSS THE PLAINS AIDED BY UPPER LOWS/TROUGHING
ACROSS SCTRL CANADA AND NWRN U.S. WILL BRING CHC FOR SHOWERS AND
TSTMS NEARLY EACH DAY.  PREFERRED DAYS ARE SOMEWHAT INDETERMINATE
DUE TO MEDIUM RANGE MODEL DIFFERENCES. NEVERTHELESS...A COOL AND
SOMEWHAT WET EXTENDED IS LIKELY...VERY SIMILAR TO WHAT HAS OCCURRED
THE PAST SEVERAL DAYS. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL.

&&

.AVIATION...

A COLD FRONT CONTINUES TO PUSH SOUTH ACROSS WESTERN NEBRASKA THAT
WILL BECOME A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. MODEL
TIMESECTIONS SHOW LIMITED MOISTURE IN THE BOUNDARY LAYER THAT WILL
MOISTEN TOP DOWN OVERNIGHT THAT WILL IMPACT CEILINGS BEYOND MIDNIGHT
AT TERMINALS KLBF AND KVTN. THE THREAT FOR SEVERE THUNDERSTORMS
REMAINS THIS EVENING WHERE A FEW STORMS MAY REACH SEVERE LIMITS
THROUGH 03Z THEN SEVERE THREAT DIMINISHING. CEILINGS BEYOND 09S ARE
EXPECTED TO DROP TO MVFR THROUGHOUT AND LIKELY IFR FOR THE KVTN
TERMINAL UNTIL NEAR 14Z SATURDAY. THE PERSISTENT UPSLOPE FLOW WILL
LIKELY CREATE PERIODS OF FOG IN THE EARLY MORNING HOURS BUT HOW LOW
VISIBILITIES WILL DROP ARE IN QUESTION THAT WILL CONTINUE TO BE
MONITORED FOR LATER UPDATES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ROBERG
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Jun 5, 4:00 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT FRI JUN 5 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-061300-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
400 PM CDT FRI JUN 5 2009 /300 PM MDT FRI JUN 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM SACROSS THE OUTLOOK
AREA TONIGHT. A POTENTIALLY DANGEROUS SEVERE WEATHER EVENT MAY
DEVELOP ACROSS THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA UNTIL
MIDNIGHT CDT WHERE A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING WITH
A FEW EXPECTED TO REACH SEVERE LIMITS....AND CAPABLE OF LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES GENERALLY WEST OF
HIGHWAY 61 FROM HYANNIS SOUTH TO THE ENDERS LAKE AREA. WHEN STORMS
DEVELOP BE PREPARED TO MOVE INDOORS TO A SAFE SHELTER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FRONTAL SYSTEM THAT PUSHED SOUTHEAST ACROSS NEBRASKA WILL
REMAIN THE FOCUS FOR THUNDERSTORMS SATURDAY. A SLIGHT RISK FOR SEVERE
THUNDERSTORMS EXISTS EAST OF A LINE FROM LYNCH IN BOYD COUNTY TO
BROKEN BOW IN CUSTER COUNTY. THE THREAT FOR SEVERE THUNDERSTORMS
WILL DIMINISH SUNDAY ALTHOUGH THUNDERSTORMS WILL REMAIN POSSIBLE
AS A FRONTAL SYSTEM LINGERS IN THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN
NEBRASKA...GENERALLY WEST OF HIGHWAY 61 UNTIL MIDNIGHT CDT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 5, 10:09 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             12 SSE ARTHUR           41.41N 101.60W
06/05/2009  E1.50 INCH       ARTHUR             NE   PUBLIC

            ESTIMATED 60 MPH WIND GUST REPORTED WITH SMALL LIMBS
            DOWN.

&&

JSWEET
Local storm report, Jun 5, 10:17 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

JSWEET
Local storm report, Jun 5, 10:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             25 S GORDON             42.44N 102.20W
06/05/2009  E1.75 INCH       SHERIDAN           NE   PUBLIC

0726 PM     HAIL             17 NNW MULLEN           42.27N 101.17W
06/05/2009  E1.00 INCH       CHERRY             NE   PUBLIC

0731 PM     HAIL             53 S MERRIMAN           42.15N 101.70W
06/05/2009  E1.75 INCH       CHERRY             NE   PUBLIC

0747 PM     HAIL             19 SW BROWNLEE          42.10N 100.89W
06/05/2009  E1.75 INCH       CHERRY             NE   PUBLIC

0755 PM     HAIL             18 SW BROWNLEE          42.11N 100.87W
06/05/2009  E1.00 INCH       CHERRY             NE   PUBLIC

0810 PM     HAIL             17 W MULLEN             42.04N 101.37W
06/05/2009  E0.50 INCH       HOOKER             NE   PUBLIC

0828 PM     FUNNEL CLOUD     15 SW MULLEN            41.89N 101.25W
06/05/2009                   HOOKER             NE   TRAINED SPOTTER

0920 PM     HAIL             14 NW LEWELLEN          41.47N 102.33W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

0926 PM     HAIL             13 W OSHKOSH            41.41N 102.59W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

0930 PM     HAIL             8 S LISCO               41.38N 102.62W
06/05/2009  E1.75 INCH       CHEYENNE           NE   TRAINED SPOTTER

0932 PM     HAIL             9 WSW OSHKOSH           41.36N 102.50W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

0944 PM     TSTM WND GST     25 S ARTHUR             41.21N 101.69W
06/05/2009  E70.00 MPH       KEITH              NE   PUBLIC

            WIND ESTIMATED AT 70 MPH BY STORM CHASER.

0944 PM     HAIL             25 S ARTHUR             41.21N 101.69W
06/05/2009  E1.75 INCH       KEITH              NE   PUBLIC

0959 PM     HAIL             2 S OSHKOSH             41.38N 102.34W
06/05/2009  E0.50 INCH       GARDEN             NE   PUBLIC

0959 PM     HAIL             OSHKOSH                 41.41N 102.34W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

1008 PM     HAIL             12 SSE ARTHUR           41.41N 101.60W
06/05/2009  E1.50 INCH       ARTHUR             NE   PUBLIC

            ESTIMATED 60 MPH WIND GUST REPORTED WITH SMALL LIMBS
            DOWN.

&&

JSWEET
Local storm report, Jun 5, 10:53 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1053 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TORNADO          3 N PAXTON              41.17N 101.36W
06/05/2009                   KEITH              NE   FIRE DEPT/RESCUE

            TORNADO REPORTED ON THE GROUND.

&&

CBUTTLER
Local storm report, Jun 5, 11:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/05/2009  E1.00 INCH       LINCOLN            NE   LAW ENFORCEMENT

&&

JSWEET
Local storm report, Jun 5, 11:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             3 SE HERSHEY            41.13N 100.96W
06/05/2009  E2.75 INCH       LINCOLN            NE   COUNTY OFFICIAL

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 5, 7:16 PM CDTTornado WarningLBFCherry, Grant44 min
Jun 5, 7:29 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan46 min
Jun 5, 7:53 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas52 min
Jun 5, 7:54 PM CDTTornado WarningLBFGrant, Hooker36 min
Jun 5, 7:59 PM CDTTornado WarningLBFGarden, Grant46 min
Jun 5, 8:28 PM CDTTornado WarningLBFHooker47 min
Jun 5, 8:36 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas39 min
Jun 5, 8:44 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith46 min
Jun 5, 9:05 PM CDTTornado WarningLBFGarden40 min
Jun 5, 9:45 PM CDTTornado WarningLBFGarden45 min
Jun 5, 9:56 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln49 min
Jun 5, 10:28 PM CDTTornado WarningLBFDeuel, Garden, Keith47 min
Jun 5, 10:45 PM CDTTornado WarningLBFKeith, Lincoln45 min
Jun 5, 10:51 PM CDTSevere Thunderstorm WarningLBFCuster39 min
Jun 5, 10:59 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer46 min
Jun 5, 11:12 PM CDTTornado WarningLBFLincoln48 min
Jun 5, 11:25 PM CDTTornado WarningLBFKeith, Lincoln50 min
Jun 5, 11:57 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln48 min
Jun 6, 1:02 AM CDTSevere Thunderstorm WarningLBFSheridan58 min
Jun 6, 5:03 PM CDTSevere Thunderstorm WarningLBFGrant57 min
Jun 6, 5:17 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Jun 6, 5:39 PM CDTTornado WarningLBFGrant, Hooker36 min
Jun 6, 6:13 PM CDTTornado WarningLBFHooker47 min
Jun 6, 6:35 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith40 min
Jun 6, 6:47 PM CDTTornado WarningLBFHooker, Thomas43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.